MAUDE Adverse Event Report: CELLESTIS INC. CELLESTIS; QUANTIFERON-TB GOLD

CELLESTIS INC. CELLESTIS; QUANTIFERON-TB GOLD
Catalog Number 0592-0601
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of a capa investigation, it was determined that complaint number (b)(4) is related to a foreign recall of a product only available in (b)(4).Due to the similarity to a us product, in an abundance of caution, qiagen is filing a report.
 
Event or Problem Description
Customer complaint received stating that the ratios of positive and gray zones were high in the medical checkups for 30 healthcare workers and 42 inpatients.Similar cases were seen in the same lot.

Brand Name
CELLESTIS
Common Device Name
QUANTIFERON-TB GOLD
Manufacturer (Section D)
CELLESTIS INC.
28358 constellation road
unit 698
valencia CA 91355
MDR Report Key5408497
Report Number1122376-2016-00007
Device Sequence Number16298769
Product Code NCD
UDI-Device Identifier04053228002109
UDI-Public04053228002109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P010033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Report Date (Section B) 02/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date01/01/2014
Device Catalogue Number0592-0601
Device Lot NumberA1210004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1